# SDR SWAA111576

- Difficulty date: March 5, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 45,043 hours, 25,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 100031
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR LOWER EMERGENCY EXIT SIGN LOOSE.  REMOVED AND REPLACED EXIT SIGN PER MM.
